Re: Effexor Withdrawal Effects


Sunday, Mar 13, 2005

Re: Effexor Withdrawal Effects

Posted by Chrissy on 11/17/00 at 01:46 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I just now linked my large weight gain to the effexor and its pissing me off.I want off it NOW but I’m scared about the withdrawl. When I would miss one day, I’d get so sick I could hardly move. I’d get diarhea and horrible stomach aches and dizziness and those horrible “brain zap” things. I don’t know what to do!!!! Will I lose the weight I gained from the effexor???will the “brain zaps” last forever? I’m so mad right now that I wasn’t warned about these things. I’m also scared for what will happen!!!! please help! If you have any suggestions or ANYTHING, PLEASE e-mail me. thanks


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
sarah 0 12/23/04 04:55 PM

Re: Re: Effexor Withdrawal Effects
roxanne 2 10/09/03 02:45 PM

Re: Re: Effexor Withdrawal Effects
Kristine 1 04/19/02 10:36 PM

Re: Re: Effexor Withdrawal Effects
Tim 0 04/17/02 02:29 PM

Re: Re: Effexor Withdrawal Effects
David 0 04/15/02 07:29 AM

Re: Re: Effexor Withdrawal Effects
David 0 04/15/02 07:29 AM

Re: Re: Effexor Withdrawal Effects
Pauline 0 11/21/01 12:36 PM

Re: Re: Effexor Withdrawal Effects
Patricia Riches 0 11/15/01 11:54 AM

Re: Re: Effexor Withdrawal Effects
lauren 1 11/14/01 02:13 PM

Re: Re: Effexor Withdrawal Effects
cp 3 04/11/01 03:58 PM

Re: Re: Effexor Withdrawal Effects
mary 0 03/02/01 12:45 PM

Re: Re: Effexor Withdrawal Effects
Nancy 1 01/27/01 12:59 PM

Re: Re: Effexor Withdrawal Effects
Sandy 20 11/21/00 05:37 PM


Submit Your Reply
Your Name
Your Email
Topic
Message